# SDR SIMA20121017004

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 21,572 hours, 18,794 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Part serial: 1451757465
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3909 THE CREW REPORTED WHEN BATTERY POWER WAS ESTABLISHED ON AIRCRAFT THE FIRST OFFICERS YOKE CHART HOLDER STARTED SMOKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICERS YOKE CHART HOLDER IAW EMB 145 AMM 25-12-11.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-11-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
